# SDR USAA2014040400009

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,181 hours, 22,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 DOOR SLIDE ARMING HANDLE WON'T GO TO ARMED POSITION.  FOUND SLIDE COVER STRAP CATCHING ON GIRT BAR, REPOSITIONED COVER & DOOR ARMS PROPERLY.
